# SDR 08FDEA01790

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 74,390 hours, 12,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: ACA72251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR CUT OUT NR 7 LOWER FUSELAGE JAMB SUPPORT FITTING HOLES FOUND WITH CORROSION.  UPPER CARGO DOOR CUT OUT NR 7 LOWER FUSELAGE JAMB SUPPORT FITTING HOLES 2 EA REAMED TO DIAMETER 0.520" AND REPAIR BUSHING INSTALLED AS PER SRM 53-50-00 FIG 10 VOL. I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
